# SDR DXTA2020121104457

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9598
- Aircraft time: 6,946 hours, 2,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0455
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT CLOSE USING INTERIOR OR EXTERIOR SWITCHES.  SIGNOFF.  REPLACED FAILED PASSENGER DOOR ACTUATOR P/N GS321-0591-9 S/N F0455 AND INSTALLED THE DOOR ACTUATOR, IAW AMM 52-11-25-4000/000-801.  PERFORMED A SATISFACTORY OPERATIONS CHECK, IAW BD 700 AMM 52-11-00-710-801.
